Quartic B-spline collocation algorithms for numerical solution of the RLW equation


Saka B. , Dag İ.

NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, vol.23, no.3, pp.731-751, 2007 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 23 Issue: 3
  • Publication Date: 2007
  • Doi Number: 10.1002/num.20201
  • Title of Journal : NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS
  • Page Numbers: pp.731-751

Abstract

The collocation method based on quartic B-spline interpolation is studied for numerical solution of the regularized long wave (RLW) equation. The time-split RLW equation is also solved with the quartic B-spline collocation method. Numerical accuracy is tested by obtaining the single solitary wave solution. Then, interaction, undulation and evolution of solitary waves are studied. Solutions are compared with available results. Conservation quantities are computed for all test experiments. (c) 2007 Wiley Periodicals, Inc.